Title: A note on the transport cross section
Authors: Aleksenko, A. I ×
De Roeck, Wojciech
Lakshtanov, E. L #
Issue Date: 2006
Publisher: IOP Pub.
Series Title: Journal of Physics A, Mathematical and General vol:39 issue:16 pages:4251-4255
ISSN: 0305-4470
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science